# SDR AALA20040027

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3233 · Landing Gear Actuator
- Part: Schrader Valve
- Condition: Leaking
- Location: Rt Mlg Actuator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOS T2087/5 UNABLE TO RETRACT MAIN LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND MAIN LANDING GEAR TILT ACTUATOR SHRADER VALVE AND SERVICED ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
